# SDR DALA2024050204864

- Difficulty date: April 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 91,191 hours, 40,962 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3239 - MISC/DE - DUE TO APPEARANCE OF GND SPOILER 3 & 4 FAULT AFTER AUTO-THRUST WAS DISARMED FOR THE APPROACH. CORRECTIVE ACTION: REPLACED SEC 1 AND RT TCU 8KS2.
